Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ON THE SET OF ALL CONTINUOUS-FUNCTIONS WITH UNIFORMLY CONVERGENT FOURIER-SERIES
Autore:
KI H;
Indirizzi:
SEOUL NATL UNIV,DEPT MATH,GARC SEOUL 151742 SOUTH KOREA CALTECH,DEPT MATH PASADENA CA 91125
Titolo Testata:
Proceedings of the American Mathematical Society
fascicolo: 11, volume: 124, anno: 1996,
pagine: 3507 - 3514
SICI:
0002-9939(1996)124:11<3507:OTSOAC>2.0.ZU;2-T
Fonte:
ISI
Lingua:
ENG
Keywords:
DESCRIPTIVE SET THEORY; FOURIER SERIES; COMPLETE F-SIGMA-DELTA; UNIFORMLY CONVERGENT FOURIER SERIES;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
5
Recensione:
Indirizzi per estratti:
Citazione:
H. Ki, "ON THE SET OF ALL CONTINUOUS-FUNCTIONS WITH UNIFORMLY CONVERGENT FOURIER-SERIES", Proceedings of the American Mathematical Society, 124(11), 1996, pp. 3507-3514

Abstract

In this article we calculate the exact location in the Borel hierarchy of UCF, the set of all continuous functions on the unit circle with uniformly convergent Fourier series. It turns out to be complete F-sigma delta. Also we prove that any G(delta sigma) set that includes UCF must contain a continuous function with divergent Fourier series.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 20/09/20 alle ore 22:30:13